About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 852698, 10 pages
http://dx.doi.org/10.1155/2013/852698
Research Article

Stationary Patterns of a Cross-Diffusion Epidemic Model

1School of Mathematics and Computational Science, Sun Yat-sen University, Guangzhou 510275, China
2College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China
3Department of Applied Mathematics, Shanghai Finance University, Shanghai 201209, China
4College of Physics and Electronic Information Engineering, Wenzhou University, Wenzhou 325035, China

Received 16 September 2013; Accepted 3 October 2013

Academic Editor: Carlo Bianca

Copyright © 2013 Yongli Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongli Cai, Dongxuan Chi, Wenbin Liu, and Weiming Wang, “Stationary Patterns of a Cross-Diffusion Epidemic Model,” Abstract and Applied Analysis, vol. 2013, Article ID 852698, 10 pages, 2013. doi:10.1155/2013/852698